Discussions that mention ortho-cept

Sexual Health - Teens board


I have been on Ortho-tricyclen lo for about a year and a half now. At first I did get headaches and was nauseas a lot but after the 3rd pack I was fine. It often takes 3 packs for your body to get used to the hormone. If after 3 months you are still having these problems then its best to switch pills. Some times it takes women 3 or 4 changes before they find the right pill for them. My libido has stayed about the same but some women do find changes in their sex drives. My skin has gotten better with being on ortho tri-cyclen but I didn't notice the change until about 3-4 months of being on it. I was on ortho-cept before this pill and the doctor changed me because my skin was breaking out. Also, after being on ortho-tri cyclen I have noticed have less crampy and shorter periods. If you have any more questions, I would be happy to help you. Good luck with everything.